# SDR SWIA202162549

- Difficulty date: August 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R1430310S
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE CHAFFED AT W/S 104.099    (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED WITH NEW R/H INBOARD FLAP VANE CAP AT WS 104.099 IAW CRJ 200 SRM 51-40-11,51-42-13, & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
